# SDR CA130717005

- Difficulty date: July 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 40,824 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Tscu
- Part number: 30005000034
- Condition: Failed
- Location: Prop Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT 600 FT ASL AFTER TAKE OFF, NR 2 TORQUE ROLLED BACK TO 30 - 40% THEN FUEL FLOW HAD FLUCTUATIONS AND THE PROP WENT TO FEATHER WITH AUTO FEATHER AND UPTRIM ON. NR 2 ENGINE WAS THEN SHUT DOWN AND AIRCRAFT RETURNED TO CYVR WITH NO OTHER INCIDENTS. ENGINE WAS INSPECTED AND FOUND NO OBVIOUS EXTERNAL DAMAGE ALSO EASE OF ROTATION VERIFIED. AIRCRAFT STARTED AND FOUND SLOW TO UNFEATHER THEN COULD NOT FEATHER AT ALL, ENGINE SHUT DOWN. TSCU REPLACED AND WIRE CHAFING ON NR 2 PCU FEATHER SOLENOID REPAIRED. AIRCRAFT GROUND RUNS CARRIED OUT AND OPERATION CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE WITH NOT FURTHER FAULTS.
